# SDR CA970626013

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Send Unit
- Part number: EA47083588
- Condition: Inaccurate
- Location: Lower Float
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QUANTITY DROPPED TO 10 GALLONS AND HELD THEN INDICATED ZERO GALLONS.
